# SDR P2EA98231

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PROVISIONAL FUSELAGE SKIN REPAIR AT BS 1016, BETWEEN STRINGER 12 LEFT AND STRINGER 15 LEFT.  REPLACED FUSELAGE SKIN SECTION FROM BS 989 TO BS 1016, BETWEEN STRINGER 10 LEFT AND STRINGER 14 LT PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  REPAIRED FUSELAGE SKIN SECTION FROM BS 999 TO BS 1016, BETWEEN STRINGER 13 LEFT AND STRINGER 17 LEFT PER COOPESA EO COO-3-53-585-98 DATED OCT 22, 1998.  (M)
